Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Free amalgams of rank two


Author: Shmuel Rosset
Journal: Proc. Amer. Math. Soc. 123 (1995), 1351-1356
MSC: Primary 20E06; Secondary 20E05, 20F05
MathSciNet review: 1283563
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every $ n > 1$ and $ m > 1$ we construct an amalgamated free product $ U{ \ast _W}V$ which is free of rank 2, while U is (free) of rank n , V is of rank m, and W is, necessarily, of rank $ n + m - 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E06, 20E05, 20F05

Retrieve articles in all journals with MSC: 20E06, 20E05, 20F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1283563-4
PII: S 0002-9939(1995)1283563-4
Article copyright: © Copyright 1995 American Mathematical Society